# SDR SWAA030937

- Difficulty date: April 25, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 29,332 hours, 25,517 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545413201
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND SECONDARY HEAT EXCHANGER OUTBOARD SUPPORT BULKHEAD WEB CRACKED, BS 585 & LBL 40.875.  REPAIRED BULKHEAD WEB PER SWA EA.
